# SDR REXA2015101300927

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 19,565 hours, 12,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP LOOSE, GALLEY AREA.  REPLACED ORIGINAL FLOOR LIGHTING STRIP IAW AMM 33-51-01.  OK FOR SERVICE.
